# SDR FDEA201810303050

- Difficulty date: October 30, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N854FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37725
- Aircraft time: 32,797 hours, 5,107 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Switch
- Condition: Defective
- Location: Stowage Box
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT OBSERVER SEAT OXYGEN MASK "PRESS TO TEST" SWITCH GETS STUCK IN DOWN POSITION. REMOVED AND REPLACED 1ST OBSERVER OXY STORAGE BOX, OPS CK'S NORMAL.
